For those who don't already know - I've had a major health problem this month; haemorrhage into the bowel, necessitating blood transfusions and various tests; take this as a warning if you are prescribed NSAIDs, non-steroidal anti-inflammatories, like Naproxen, Ibuprofen, Diclofenac Sodium (Voltarol), or even Aspirin. When they say these things can cause bleeding in the stomach, you don't imagine - or I didn't - that this can be a bleed of 4 pints or more. Well, it can, and it was. I have a bleeding disorder to start with, so should never have been prescribed drugs like these - just make sure that you get your blood checked before you take them; and DON'T buy over-the-counter pain-killers, other than paracetamol.
This health warning comes to you free ... I wouldn't normally put such a thing on here, but frankly it was touch and go that I'd come through this; I've always trusted doctors before, but not any more. Having said which - thanks to St Mary's Hospital, Isle of Wight, and my new friend Dr Gandy: without them, I wouldn't be here today.
There'll be a bit of a break in normal service while I regain my strength, but I'll always try to answer any emails sent to firstname.lastname@example.org if you need to contact me.
Incidentally, if there's anyone out there who's really good at managing websites, do get in touch: I could do with a bit of advice and guidance.